# SDR ASAA2018052524833

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,625 hours, 13,464 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ENG NR 2 FAULT 77-20862 THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE, ECONOMIC FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. T495 PRE CLEANING TEMPS: S1-198C, S2-163C, S3-159C, S4-195C. CLEANED ALL EGT CONNECTORS PER AMM TASK 77-21-00-140-801. POST CLEANING (2 HOURS LATER) S1-59C, S2-29C, S3-28C, S4-59C. ALL VALUES WELL WITHIN THE 25C LIMIT. RESISTANCE CHECK GOOD PER AMM SUBTASK 77-21-01-760-001-F00. PERFORMED T/C 78723000 NO FAULTS FOUND. THIS CLEARS PLT.
